Volume 15, issue 4 (2015)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 24
Issue 2, 595–1223
Issue 1, 1–594

Volume 23, 9 issues

Volume 22, 8 issues

Volume 21, 7 issues

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
An alternative approach to extending pseudo-Anosovs over compression bodies

Robert Ackermann

Algebraic & Geometric Topology 15 (2015) 2383–2391
Bibliography
1 I Biringer, J Johnson, Y Minsky, Extending pseudo-Anosov maps into compression bodies, J. Topol. 6 (2013) 1019 MR3145149
2 A J Casson, S A Bleiler, Automorphisms of surfaces after Nielsen and Thurston, London Math. Soc. Student Texts 9, Cambridge Univ. Press (1988) MR964685
3 A J Casson, C M Gordon, A loop theorem for duality spaces and fibred ribbon knots, Invent. Math. 74 (1983) 119 MR722728
4 A J Casson, D D Long, Algorithmic compression of surface automorphisms, Invent. Math. 81 (1985) 295 MR799268
5 D D Long, Planar kernels in surface groups, Quart. J. Math. Oxford Ser. 35 (1984) 305 MR755667
6 D D Long, Bounding laminations, Duke Math. J. 56 (1988) 1 MR932854